# SDR 96FDEA01562

- Difficulty date: September 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511FE
- Make and model: Boeing 727-25
- Aircraft serial: 18283
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6580653
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0435 AND 014, CORROSION (C53-224-01, -3, C53-224-04) STR 9L STA 1130 RBL 25 TO 45 WL 208 UPPER FLANGE.  *S/D*  FOUND CORROSION TO BE OUT OF LIMITS.  REPAIRED FLOORBEAM UPPER FLANGE BS 1130, RBL 25 TO 45 WL 208 IAW FEDEX EA 7-5310-31186.
